# SDR DLM8K060354

- Difficulty date: May 2, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 35,698 hours, 27,569 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL160, RT HYD QTY WENT TO 2.  PRESSURE WAS OK.  FOUND RESERVOIR OVERFILL BOTTLE FULL.  DISCONNECTED RT MAIN GEAR ACTUATOR AND CYLINDER NUMEROUS TIMES FOUND THIN FILM ON SHAFT PER TML.  RECOMMENDED RT HYS RESV AND RT MLG ACTUATOR 448555.  REMOVED AND REPLACED HYD RESVOIR IAW M/M.  LEAK CHECK OK AND SERVICED.  ALSO SEE ITEM07 FOR RT ACTUATOR FOR REFERENCE.
